# SDR SWIA200211524

- Difficulty date: November 25, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 17,038 hours, 16,340 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM DFW THE CAPTAIN'S STAB TRIM WOULD NOT TRIM NOSE UP.  NO ASSOCIATED STAB TRIM MESSAGES NOTED.  REMOVED AND REPLACED CAPTAIN'S PITCH TRIM SWITCH WITH SERVICEABLE UNIT IAW MM 27-41-05.  OPS CHECK GOOD AT THIS TIME.
